# SDR HEEA0012914

- Difficulty date: February 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N707AE
- Make and model: Skrsky S76A
- Aircraft serial: 760276
- System (JASC): 2930 · Hydraulic Indicating System
- Part: Switch
- Part number: 07113111321
- Condition: Leaking
- Location: Hyd Sys
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

SWITCH LEAKS FROM WEEP HOLE.
